# SDR AALA202412190533

- Difficulty date: December 17, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N768AA
- Make and model: Boeing 777223
- Aircraft serial: 33540
- Aircraft time: 68,912 hours, 8,538 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Misinstalled
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: HISTORY OF 2F-1L LAVATORY DOOR UNABLE TO OPEN. **SUPPLEMENTAL REPORT FOR (AALA202412180533): FOUND LAVATORY DOOR JAM LATCH BLOCK LOOSE AND WRONG HARDWARE INSTALLED. REPLACED HARDWARE AND ADJUSTED DOOR. PER CMM 25-45-80 & AARD 25-40-03-01**(CLOSED).
